# SDR SWIA200718098

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,786 hours, 43,692 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Worn
- Location: Aileron Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS BIND IN CENTERED POSITION.  REPLACED OUTBOARD AILERON PULLEYS ON LEFT AND RIGHT WINGS IAW MM 27-00-00.
